Alert archive / Georgia / Special Weather Statements in 2024
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 3, 2024, 4:14 PM EDT for Peach County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2024, 4:14 PM EDT (20:14 UTC)
- Expired
- Aug 3, 2024, 4:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Peach County, GA
The radar
The Robins AFB radar (KJGX), 52 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
676
WWUS82 KFFC 032014
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
414 PM EDT Sat Aug 3 2024
GAZ080>082-093>095-032045-
Macon GA-Peach GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-
414 PM EDT Sat Aug 3 2024
...A strong thunderstorm will impact portions of northeastern Macon,
south central Bibb, Peach, central Houston, southeastern Crawford and
east central Taylor Counties through 445 PM EDT...
At 414 PM EDT, a strong thunderstorm was over Fort Valley, moving
east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Robins AFB, Saint Louis, Nakomis, Meadowdale, Robins Air Force Base,
Rutland, Houston Lake, Lakewood, Powerville, Elberta, Lee Pope,
Middle Georgia Regional Airport, Bonaire, and Winchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3238 8404 3254 8410 3276 8365 3249 8352
TIME...MOT...LOC 2014Z 248DEG 16KT 3253 8388
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:31 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 3, 2:31 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
231 PM EDT Sat Aug 3 2024
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 153 PM EDT Sat Aug 3 2024
At a glance:
-Cooler and drier today behind the front
-A few afternoon storms are likely south of a line from Columbus to
Macon.
It already feels better out there if you're north or along the
front. No promises for southern portions of the CWA today as temps
in the mid to upper 90s and dewpoints in the 70s will likely send
the heat indices into the triple digits again today. The front is
expected to stall across the south east for the remainder of the
weekend and play a pivotal roll in the tropics. This front will be
the source for rain and thunderstorms this afternoon. PW values
around two across south and central GA have prompted a slight risk
for excessive rain by the WPC. Storms in this area will likely be
highly efficient rainfall producers, so we'll need to keep an eye
out for isolated flash flooding potential this afternoon.
Generally cooler conditions are expected for the entire CWA tomorrow
as the front stalls. The gradient for afternoon thunderstorms will
likely fall along the stationary front but how far that meanders to
the southeast is yet to be determined. The highest pops remain south
and east of Columbus to Athens and a shift to the north or west
isn't expected. A lot of the end of the short term will ultimately
depend on what happens with the track of the current tropical
depression in the gulf. It's expected to be a tropical storm by the
time it makes landfall, but as of the time that this is being
written, there is still some uncertainty in the westward extent of
the track.
Vaughn
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 153 PM EDT Sat Aug 3 2024
At a glance:
- Nearly entirely dependent on track/forward speed of Tropical
Depression Four
- Warmer than average temperatures to continue
We enter a front-loaded extended forecast on Monday, with Tropical
Depression Four (TD4) currently progged to have made landfall as
(at least) a Tropical Storm by mid-morning that day along the Big
Bend of Florida. Impacts to north and central Georgia remain
dependent on TD4's track and, most importantly, forward speed
following landfall.
In terms of steering flow, guidance suggests that a mid-level
shortwave will have lifted northeastward off of the Eastern Seaboard
by Monday morning, being quickly replaced by the eastern fringes of
a mid-level ridge. What does this mean for us? Ridging aloft
combined with the western fringes of the Bermuda High banking up
against the Mid-Atlantic coast will act as a barrier or cushion
between TD4 and a track further inland. For now, this places the
forecast area on the left hand side of the system's track, which is
historically and dynamically the drier one. On top of that, TD4
currently looks to remain rather compact, with a fairly small wind
radii. However, this forecast track/positioning leaves much of the
Georgia and Carolina coast in a precarious situation: TD4 will enter
a relative weakness in flow by the time that it exits northern
Florida and returns to the southwestern Atlantic on Tuesday. There
will be effectively no means of pushing or nudging TD4 along at the
surface or mid-levels, and as a result, there is impressive
agreement among global models in stalling the system right off the
Georgia/South Carolina coast for approximately 48 hours. Current
forecast cone from NHC reflects this, showing very little forward
progress between 8AM Tuesday and 8AM Thursday, when forward speed
drops to a crawl at just 6-8kts.
Expect an uptick in precipitation chances along and east of a line
extending from Macon to Athens to continue for as long as TD4
remains along the Georgia coast. Rainfall totals from 8AM Monday
through 8AM Thursday show a pronounced gradient, the lower and upper
bounds of which will hinge on subsequent wobbles in the forecast
track. For now, forecasting totals to range from 0.5-1" along a line
extending from Columbus to Athens, to as much as 4-4.5" for Toombs,
Emanuel, and Montgomery Counties. Even a small shift
westward/further inland in forecast track could result in fairly
large increases in storm total rainfall amounts for southeast
central Georgia. For context: totals increase from approximately 4"
(within our forecast area) to approximately 6" (within WFO
Charleston's area) over the spatial extent of just 3-5 counties.
Portions of southeast central Georgia are outlooked in both a Day 2
and Day 3 Slight (2/4) Risk for Excessive Rainfall, with a sliver of
Toombs county included in a Moderate (3/4) Risk for Day 3.
On the wind hazards side, only 5-10% chances of tropical storm force
(34kt/39mph) winds encroach upon southeast central Georgia, and
forecast wind gusts on our end do not currently exceed 30 mph on
either Monday or Tuesday, when TD4's center passes in closest
proximity to the forecast area.
Predictability devolves beyond Thursday, and it remains to be seen
1) where TD4 makes its second "landfall" and 2) what becomes of it
after the fact. The Euro and GFS suggest the system may nudge
onshore along the Georgia/South Carolina border sometime Thursday,
then continue slowly meandering inland until a mid-level shortwave
digging across the Great Lakes begins to absorb it, sweeping it
off the Eastern Seaboard through the weekend. All this to say that
the extended range for much of the southern and eastern portions
of the area hinge entirely on TD4's evolution. Stay tuned for
subsequent updates which should slowly whittle away at lingering
sources of uncertainty.
96
&&
.AVIATION...
(18Z TAFS)
Issued at 140 PM EDT Sat Aug 3 2024
NW winds today at 5-10kts. VCSH is possible, but TSRA is expected to
stay south of ATL. Some low CU will likely remain VFR but a few obs
of high MVFR is possible.
//ATL Confidence...18Z Update...
Medium on CIGS.
High on all other elements.
Vaughn
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 92 71 87 / 30 50 30 60
Atlanta 73 91 73 88 / 20 40 20 50
Blairsville 65 87 67 86 / 10 30 20 50
Cartersville 69 92 71 90 / 10 20 10 30
Columbus 74 93 74 88 / 30 60 20 60
Gainesville 70 90 71 87 / 20 30 20 50
Macon 72 91 73 85 / 50 70 30 70
Rome 69 92 71 92 / 10 20 10 30
Peachtree City 71 91 71 87 / 20 40 20 50
Vidalia 75 89 74 82 / 50 80 50 80
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Vaughn
LONG TERM....96
AVIATION...VaughnHazardous weather outlook, Aug 3, 5:29 AM EDT, 10 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 529 AM EDT Sat Aug 3 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 529 AM EDT Sat Aug 3 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated to scattered thunderstorms are expected this afternoon and evening. A few storms may be strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms, mainly in the afternoon and evening, are expected each day through Wednesday. A few storms each day could become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rainfall. Periods of heavy rain can be expected across portions of central GA Monday and Monday Night as the tropical system nears the area. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 3, 2:49 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 PM EDT Sat Aug 3 2024
GAZ079-089>092-102-031915-
Schley GA-Chattahoochee GA-Stewart GA-Marion GA-Talbot GA-
Muscogee GA-
249 PM EDT Sat Aug 3 2024
...A strong thunderstorm will impact portions of Marion, southern
Muscogee, Chattahoochee, northeastern Stewart, west central Schley
and southwestern Talbot Counties through 315 PM EDT...
At 249 PM EDT, a strong thunderstorm was over Christopher, or near
Cusseta, moving east at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Columbus, Buena Vista, Cusseta, Fort Moore, North Fort Moore, Putnam,
Brantley, Juniper, Vista Terrace, Renfroe, Oakland, Manta, Zellobee,
Tazewell, Eelbeck/West Fort Moore, Doyle, Benning Hills, Avondale,
Benning Park, and Saint Marys Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3216 8497 3219 8498 3220 8496 3221 8498
3222 8493 3225 8492 3226 8489 3230 8494
3233 8501 3241 8498 3242 8496 3245 8500
3248 8500 3258 8451 3224 8438 3221 8460
3223 8462 3223 8465 3222 8464 3220 8464
TIME...MOT...LOC 1849Z 250DEG 18KT 3232 8473
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 3:13 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Sat Aug 3 2024
GAZ061-072-073-083-084-031945-
Wilkinson GA-Baldwin GA-Hancock GA-Jones GA-Twiggs GA-
313 PM EDT Sat Aug 3 2024
...A strong thunderstorm will impact portions of northwestern
Wilkinson, Baldwin, north central Twiggs, southwestern Hancock and
eastern Jones Counties through 345 PM EDT...
At 313 PM EDT, a strong thunderstorm was over Greenberry Crossroads,
or 7 miles southeast of Gray, moving northeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Gray, Gordon, Ivey, Midway-Hardwick, Meriwether,
James, Bradley, Coopers, Underwood, Allenwood, Mountain Springs,
Griswoldville, Haddock, Pancras, Greenberry Crossroads, Scottsboro,
Hardwick, and Browns Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3297 8306 3297 8307 3295 8307 3293 8306
3282 8347 3306 8358 3319 8328 3320 8327
3324 8317 3303 8306 3302 8307 3300 8305
TIME...MOT...LOC 1913Z 246DEG 26KT 3294 8343
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 3:15 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Sat Aug 3 2024
GAZ079-080-089>092-102-031945-
Schley GA-Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Talbot GA-
Muscogee GA-
315 PM EDT Sat Aug 3 2024
...A strong thunderstorm will impact portions of Marion, southern
Muscogee, Chattahoochee, northern Stewart, northwestern Schley,
southwestern Talbot and southwestern Taylor Counties through 345 PM
EDT...
At 315 PM EDT, a strong thunderstorm was near Zellobee, or 7 miles
east of Cusseta, moving northeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Buena Vista, Cusseta, Junction City, Geneva, Fort Moore, North Fort
Moore, Brantley, Murrays Crossroads, Juniper, Vista Terrace, Renfroe,
Oakland, Manta, Zellobee, Omaha, Howard, Tazewell, Eelbeck/West Fort
Moore, Doyle, and Benning Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3212 8504 3216 8503 3220 8496 3221 8498
3222 8493 3225 8492 3226 8489 3230 8494
3233 8501 3238 8497 3238 8499 3241 8498
3242 8496 3245 8499 3266 8441 3238 8425
3232 8426 3223 8462 3223 8465 3222 8464
TIME...MOT...LOC 1915Z 246DEG 26KT 3234 8466
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 3:46 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Sat Aug 3 2024
GAZ090>092-102>104-032015-
Schley GA-Chattahoochee GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
346 PM EDT Sat Aug 3 2024
...A strong thunderstorm will impact portions of Marion, southeastern
Chattahoochee, northeastern Stewart, northern Webster, southwestern
Schley and northwestern Sumter Counties through 415 PM EDT...
At 346 PM EDT, a strong thunderstorm was over Zellobee, or near Buena
Vista, moving east at 10 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Buena Vista, Putnam, Brantley, Seminole, Christopher, Brooklyn,
Renfroe, Draneville, Manta, Zellobee, Friendship, Tazewell, Doyle,
and Church Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3212 8475 3234 8476 3249 8441 3245 8441
3243 8440 3211 8438
TIME...MOT...LOC 1946Z 264DEG 7KT 3228 8459
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Aug 3, 4:04 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT Sat Aug 3 2024
GAZ061-062-074>076-032030-
Jefferson GA-Washington GA-Glascock GA-Hancock GA-Warren GA-
404 PM EDT Sat Aug 3 2024
...A strong thunderstorm will impact portions of south central
Warren, southeastern Hancock, Glascock, northern Washington and
northwestern Jefferson Counties through 430 PM EDT...
At 404 PM EDT, a strong thunderstorm was near Warthen, or 8 miles
northwest of Sandersville, moving east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Gibson, Stapleton, Avera, Mitchell, Deepstep, Edge
Hill, Edgehill, Hamburg State Park, Shoals, Downs, Jewell, Beulah,
Warthen, Beall Springs, Linton, Grange, Stapletons Crossroads,
Agricola, and Reese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3296 8298 3315 8307 3341 8260 3305 8237
TIME...MOT...LOC 2004Z 247DEG 19KT 3308 8289
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 3, 4:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
414 PM EDT Sat Aug 3 2024
GAZ080>082-093>095-032045-
Macon GA-Peach GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-
414 PM EDT Sat Aug 3 2024
...A strong thunderstorm will impact portions of northeastern Macon,
south central Bibb, Peach, central Houston, southeastern Crawford and
east central Taylor Counties through 445 PM EDT...
At 414 PM EDT, a strong thunderstorm was over Fort Valley, moving
east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Robins AFB, Saint Louis, Nakomis, Meadowdale, Robins Air Force Base,
Rutland, Houston Lake, Lakewood, Powerville, Elberta, Lee Pope,
Middle Georgia Regional Airport, Bonaire, and Winchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3238 8404 3254 8410 3276 8365 3249 8352
TIME...MOT...LOC 2014Z 248DEG 16KT 3253 8388
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 11:09 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Aug 3, 3:14 AM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 3, 3:45 AM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Aug 3, 1:30 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| Aug 3, 1:37 PM EDT | Special Weather Statement | FFC | Glascock | 23 min |
| Aug 3, 1:57 PM EDT | Special Weather Statement | FFC | Glascock | 33 min |
| Aug 3, 1:59 PM EDT | Special Weather Statement | FFC | Crawford | 31 min |
| Aug 3, 2:29 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 31 min |
| Aug 3, 2:34 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Aug 3, 2:45 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 30 min |
| Aug 3, 2:49 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 26 min |
| Aug 3, 3:13 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 32 min |
| Aug 3, 3:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 30 min |
| Aug 3, 3:46 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Aug 3, 4:04 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 26 min |
| Aug 3, 4:39 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 36 min |
| Aug 3, 4:57 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 33 min |
| Aug 3, 5:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Aug 3, 5:31 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 29 min |
| Aug 3, 5:37 PM EDT | Flash Flood Warning | FFC | Jefferson | 2 hr |
| Aug 3, 5:43 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Aug 3, 5:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Aug 3, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 24 min |
| Aug 3, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 40 min |
| Aug 3, 6:22 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Aug 3, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 48 min |
| Aug 3, 7:00 PM EDT | Special Weather Statement | FFC | Telfair | 30 min |
| Aug 3, 7:15 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
Nearby
Special Weather Statements in Georgia, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.